# SDR IPXA0561993

- Difficulty date: July 27, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50051
- Condition: Dented
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOOR SUPPORT IS CORRODED AND DENTED OUTWARD AT BS 1060 BETWEEN BL0-RBL25, WL 208.  REPLACED IAW DWG 144N5005, SRM 51-40-05-0G.
